MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. De R.L. De C.V. 20" (51 cm) Appx 9.5 ml, Quadfuse Add-On Set w/3 Spiros¿, Bag Spike, 4 Clamps (B; closed antineoplastic and hazardous drug reconstitution and transfer system

ICU MEDICAL DE MEXICO, S. De R.L. De C.V. 20" (51 cm) Appx 9.5 ml, Quadfuse Add-On Set w/3 Spiros¿, Bag Spike, 4 Clamps (B; closed antineoplastic and hazardous drug reconstitution and transfer system
Catalog Number CH3226
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 20" (51 cm) appx 9.5 ml, quadfuse add-on set w/3 spiros, bag spike, 4 clamps (blue, 3 red), dry spike adapter.The reporter stated leakaged from spiro (1 incident occurred.) the event occurred during infusion.There was no concomitant drug and no concomitant device.There was no bleedback, with chemo, no biohazard, no user facility medwatch and no device was reprocessed/resterilized.Sample is available for investigation.There was patient involvement, no adverse event/patient harm, and no delay in critical therapy.
 
Additional Manufacturer Narrative
The device has been received for evaluation; however, investigation is not yet complete.E1 - initial reporter phone is (b)(6).

Brand Name
20" (51 cm) Appx 9.5 ml, Quadfuse Add-On Set w/3 Spiros¿, Bag Spike, 4 Clamps (B
Common Device Name
closed antineoplastic and hazardous drug reconstitution and transfer system
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. De R.L. De C.V.
avenida cuarzo no. 250
ensenada, b.cfa. NA 22790
MX  22790
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50801654
Report Number9617594-2026-01289
Device Sequence Number8644172
Product Code ONB
UDI-Device Identifier00840619025670
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryTW
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH3226
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown